Issue Title
Vol 7, No 4: JPRM Chatterjea type mappings in metric space and common fixed points theorem Abstract  PDF
Andrzej Mach
Vol 7, No 1: JPRM Some theorem on common fixed points and points of coincidence for mappings in metric space Abstract  PDF
Andrzej Mach
Vol 7, No 4: JPRM Fixed Point Theorems in Ordered Generalized Metric Spaces with Integral Type Abstract  PDF
Anil Rajput, Rashmi Gupta, Rucha Athaley, Hotam Singh Jatav
Vol 5, No 3: JPRM Cone 2- Metric Spaces and Fixed Point Theorems for Pair of Contractive Maps Abstract  PDF
S. K. Tiwari
1 - 4 of 4 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"